# SDR AWXA200601497

- Difficulty date: August 8, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: D54630462200
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CRACK ON OUTBOARD EXTENSION ANGLE SUPPORT ON ENGINE NR 1 PYLON.  ANGLE SUPPORT ON ENGINE NR 1 PYLON WAS REPLACED IAW A319 SRM 51-72-11, PAGE 1-2.
